Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2332
Title: Rings whose modules are weakly supplemented are perfect. Applications to certain ring extensions
Authors: Büyükaşık, Engin
Lomp, Christian
Keywords: R-modules
Hopf-Galois extensions
Hopf algebras
Modules (Algebra)
Rings (Algebra)
Issue Date: 2009
Publisher: Mathematica Scandinavica
Source: Büyükaşık, E., and Lomp, C. (2009). Rings whose modules are weakly supplemented are perfect. Applications to certain ring extensions. Mathematica Scandinavica, 105(1), 25-30. doi:10.7146/math.scand.a-15104
Abstract: In this note we show that a ring R is left perfect if and only if every left R-module is weakly supplemented if and only if R is semilocal and the radical of the countably infinite free left R-module has a weak supplement.
URI: http://dx.doi.org/10.7146/math.scand.a-15104
http://hdl.handle.net/11147/2332
ISSN: 0025-5521
0025-5521
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
2332.pdfMakale66.9 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

12
checked on Dec 11, 2021

Page view(s)

38
checked on Jan 24, 2022

Download(s)

38
checked on Jan 24, 2022

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.